# SDR SCNA20250324081

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 54,783 hours, 26,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Block
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 92408, NR00016:  R1 DOOR ESCAPE SLIDE BLOCK DAMAGE (MARKED). - - RESOLUTION: (IN PROGRESS)
